# SDR PIDR07013

- Difficulty date: October 12, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: XAVIV
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 57,429 hours, 36,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK AT THE END OF THE LT SIDE CREASE BEAM AT BS 180.  REPAIRED IAW SRM 51-70-12 AND SRM 51-40-01.
